I have chosen not to receive my shot this month (last shot was in August). I’ve been taking the shot for just about 2 years. Currently I’ve been having brown discharge and some bright spotting for about 2 weeks now. Though I am not looking to get pregnant right now, I do want to have a regular period so that eventually I could get pregnant. I just want to know what I can expect?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
Updated 21 May 2018 • 3 answers
Updated 12 Nov 2017 • 1 answer
Updated 3 Nov 2017 • 1 answer
Updated 26 Jul 2017 • 1 answer
Updated 21 Jun 2018 • 1 answer